# SDR A6WA201040372

- Difficulty date: May 17, 2010
- Submitted: June 11, 2010
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 17,504 hours, 16,394 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Condition: Chafed
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERTICAL STIFFENER FOUND CHAFED AFT PRESSURE BULKHEAD BL 0.  BLENDED CHAFED AREA IAW REO 601R-53-61-1523, REV: N/C AND 601R-53-61-3674, REV N/C FOUND WITHIN LIMITS FOR REO`S.  APPLIED ALODINE, PRIMED, AND TOP COATED IAW SRM 51-21-11, 51-21-16, AND 51-25-06.
